# SDR AWXA9500273

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-IAH - AT ROTATION, THE WIND SHEAR ALERT CAME ON.  PILOT ADVANCED THROTTLES.  NR 1 ENG EGT WENT TO 640 DEGREES FOR APPROXIMATELY 5 SECONDS AND NR 2 ENG EGT WENT TO 620 DEGREES FOR APPROXIMATELY 5 SECONDS.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH OVER TEMP INSPECTION AND BORESCOPE OF NR 2 ENG AND FOUND NO EVIDENCE OF DISTRESS, ENG TO CONTINUE IN SERVICE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  AIRCRAFT RELEASED FOR SERVICE.  (W)
